Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mean values and Banach limits


Author: Ralph A. Raimi
Journal: Proc. Amer. Math. Soc. 8 (1957), 1029-1036
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0102008-7
MathSciNet review: 0102008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] W. F. Eberlein, Abstract ergodic theorems and weakly almost periodic functions, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 217-240. MR 0036455 (12:112a)
  • [3] M. Jerison, A property of extreme points of compact convex sets, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 782-783. MR 0065021 (16:373c)
  • [4] J. L. Kelley, General topology, New York. 1955. MR 0070144 (16:1136c)
  • [5] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. vol. 80 (1948) pp. 167-190. MR 0027868 (10:367e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0102008-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society